Insofar as there's good news, most of the changes were reversible. But if you find changes to your hair, and you are or have been taking different types of drugs, talk to your doctor before jumping to conclusions. Even if you think you can see the fatal M shape emerging, this can be a false sign. In particular, do not stop taking any of your current drugs. After discussion with your regular physician, a change to another drug may see your hair grow back. In a way this research confirms something we've always known but never wanted to admit. That our doctors and research scientists have only a general understanding of why men lose their hair. That's what makes diagnosis so difficult.
Always remember, Propecia is a drug with its own side effects and these are effects you would prefer not to experience. All drugs come with benefits and side effects. In every case, you have to weigh the risks before you take the decision. Always eliminate other drugs as the cause before you begin taking Propecia.